# SDR DALA2023100308137

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 96,102 hours, 25,060 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 IN REF TO NRC 00034: DENT ON LH HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 332BL WAS FOUND OUT OF LIMITS. CORRECTIVE ACTION SUMMARY OF NRC 00162: DENT ON LH HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 332BL WAS REPAIRED PERMANENTLY PER ERA 612434 -14 REV. (2995044)
